Phentermine (diet pill) side effects- Help!!

Discussion in 'Family Life - Stories, Pictures & Updates' started by Funky Feathers, Dec 1, 2009.

  1. Funky Feathers

    Funky Feathers former Fattie

    6,150
    39
    278
    Jan 15, 2009
    Maryland
    My Coop
    I have been on Phentermine for weight loss, and it is working good, but I am having some bothersome side effects. The worst one is uncontrollable (constant) yawning. Long, drawn-out (prolonged) yawning. Only when I am not physically active. It is worst while riding in the car. It is happening now. My jaw and face are really sore! I am so exhausted from this! I can do nothing to stop it, and it hurts. Anyone have any experience with this, or know why it is happening? Is it a normal side effect of this medication? Anyone else on it and have this symptom? [​IMG]
     
  2. bwebb7

    bwebb7 Chillin' With My Peeps

    981
    0
    139
    Aug 16, 2008
    Brooksville, Fl
    drymouth too? I don't know about yawning. It has been a long time since I took that.
     
  3. Funky Feathers

    Funky Feathers former Fattie

    6,150
    39
    278
    Jan 15, 2009
    Maryland
    My Coop
    Maybe a little drymouth, not too bad. But I am having extreme mucus issues. Constantly trying to clear my throat, stuffy, post-nasal drip much more than normal. Can't get to sleep because of it. Now my nose is runny. [​IMG]
     
  4. debilorrah

    debilorrah The Great Guru of Yap Premium Member

    That was a component of the Phen Phen craze back when the earth was cooling. Personally, I wouldn't take it all. Go to Webmd.com and search for the drug. It will list all side effects.
     
  5. Funky Feathers

    Funky Feathers former Fattie

    6,150
    39
    278
    Jan 15, 2009
    Maryland
    My Coop
    I did. It doesn't list any of the ones I am having. Anyone??
     
  6. CityGirlintheCountry

    CityGirlintheCountry Green Eggs and Hamlet

    6,950
    75
    311
    Jul 7, 2007
    Middle TN
    I had extreme dry mouth and a bad taste in my mouth, but no yawning that I remember. What I do remember is that while I lost weight while on it, it all came back, plus more once I went back off it. [​IMG]

    Good luck with it all. I'm sure the yawning is really annoying. [​IMG]
     
  7. redhen

    redhen Kiss My Grits... Premium Member

    35,112
    128
    458
    May 19, 2008
    Western MA
    I never had any side effects...except weight loss... [​IMG]
    that stuff DID work...
     
  8. NancyDz

    NancyDz Chillin' With My Peeps

    Oct 9, 2008
    Dutch Flat, CA
    I would call your doctor if you are doing it enough to cause a sore jaw then there might be something else
    going on. You can get excessive yawning if you are anxious and in some rare cases because of heart problems.
    It may be a side effect of the meds as some people have different reactions. Call your doc, tell them how often
    you are yawning and that its causing pain. They will probably want to rule some things out.


    Good luck!

    Nancy
     
  9. chickensducks&agoose

    chickensducks&agoose Chillin' With My Peeps

    I get excessive yawning from those relaxation podcasts.... very, very painful and annoying. Honestly, I'm yawning right now just thinking about it... makes my jaws pop and hurt for hours.... sorry.
     

BackYard Chickens is proudly sponsored by